# SDR ASAA2014020306761

- Difficulty date: February 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,820 hours, 7,359 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0219584
- Condition: Loose
- Location: Cabin Pressure
- Part time: 40 hours, 10 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEVERAL INTERMITTENT PRESSURE CONTROLLER AUTO FAIL/ALTN LIGHTS COME ON.  TWO SECONDS THEN WENT OUT.  ACFT GROUNDED.  PERFORMED FIM 21-31, TASK 827.  BITE CHECK PRESSURE CONTROLLER NR 1 & NR 2 IAW FIM 21-31, TASK 801. NO CURRENT FAULTS AND NO FAULT HISTORY FOR FLT LEG 01.  ALSO PERFORMED ADIRU NR 1 & NR 2 BITE CHECK IAW FIM 21-31 TASK 806. NO CURRENT FAULTS AND NO FAULT HISTORY.  PRESSURIZATION SYSTEM GROUND TEST REF AMM TASK 21-31-00-700-802. DURING TEST CONTROLLER NR 1 FAULTED.  TIGHTENED CONTROLLER NR 1 IN RACK AND PERFORMED OPS CHECK WAS GOOD. NO FAULTS FOR CONTROLLER NR 1 OR NR 2.
